# SDR UIEA201902253331

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,574 hours, 24,360 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 202248010
- Part serial: 1011530
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE INDICATION.   REMOVED AND REPLACED THE OUTFLOW VALVE ACTUATOR IAW AMM 21-31-04, OPS CHECKED GOOD.
